# SDR R61A201902260205

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 30,250 hours, 23,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DISARM HANDLE HARD TO MOVE. LUBED ARM/DISARM CABLE AS REQUIRED IAW CMM 52-12-22.
